Side Effects After Taking Birth Control Pills?
… I’m a 33-year-old woman, not a child. My menstrual period is reflecting too late, I checked the doctor to give diane35 drugs to balance my hormones. I took the diane medication in my 4th period. My doctor advised me. , My last period was 13th till 20th April 2019,, what I asked on 27th April I was inflated again whether it was the effect of the drug diane / tired, I didn’t forget to take the medicine but I drank at the same time 2 hours late and even then several times … please d jwb🙏🙏🙏
Thank you for asking HealthReplies.com.
Frequent menstrual blood spots (menorrhagia) often do occur due to disturbed hormonal balance. The trigger can be simply due to an unhealthy lifestyle, side effects of contraception, weight changes that are too drastic, to certain diseases, such as disorders of the pituitary gland or thyroid. It could also, several other diseases, such as myoma, endometriosis, pelvic inflammation, uterine polyps, cervical cancer, and so on causing prolonged menstrual blood spots like you experience. However, if the doctor has made a comprehensive examination, and none of these conditions are found, it is likely that hormonal balance disorders are causing your menstrual disorders.
Overcoming disrupted hormonal balance can be done one of them by giving hormonal drugs, including a type of birth control pills as the doctor prescribes to you. However, one of the side effects of birth control is that it can cause irregular menstrual bleeding, including the appearance of spots outside the menstrual cycle. Not only that, other factors, such as stress, fatigue, side effects of drugs, irritation due to sexual relations, and so on can also make spots reappear.
Try to do the following steps so that menstruation is smoother and more regular, spots don't come back again:
Take medicine with discipline as directed by a doctor Drink water and eat more vegetables and fruits Stay away from stress Routine exercise Do not carelessly take other medicines without doctor's advice Rest 6 to 8 hours a day Do not have excessive sexual intercourse If complaints continue after following the tricks above, do not feel free to check yourself back to the doctor or obstetrician huh ..
I hope this helps.